| Model Number |
103-0608 |
| Medical Device Problem Code |
Delamination (2904)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/08/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is undergoing an evaluation but has not yet been completed.A supplemental report will be filed.Mdr related to this event: 2029214-2017-00290, 2029214-2017-00291.
Event or Problem Description
Medtronic received report that during testing/ preparation, the guidewire coating was noted to be peeling when the device was navigated through the sheath.This device was not used to treat the patient.
Additional Manufacturer Narrative
The guidewire was returned for analysis without the guidewire introducer needle.The guidewire coating was found to be scrapped and missing from multiple locations along the guidewire.The guidewire distal tip was found to be bent and wavy.No other anomalies were observed.The investigation is still underway, upon completion a supplemental report will be submitted.Mdr related to this event: 2029214-2017-00290 2029214-2017-00291.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Based on the device analysis, sem results, the customer¿s reported information and video, the report of coating removal during use was confirmed, as the coating on the returned guidewire were found to be to be damaged.However, the cause for the reported event is likely to be use related.The coating layer was disrupted due to mechanical scraping of the wire surface by the introducer needle.No issues were found with the returned introducer needle.The remaining guidewire coating was found to be intact and well adhered to the wire surface with no evidence of delamination.From the provided video that the angle/position of the guidewire with relation to the introducer needle contributed to the mechanical scraping of the guidewire surface.The lot history record showed no discrepancies that would have contributed to the reported experience.All products are 100% inspected for damages and irregularities during manufacture.If information is provided in the future, a supplemental report will be issued.